Graphs and Combinatorics

, Volume 8, Issue 4, pp 309–312 | Cite as

The Uniformity Lemma for hypergraphs

  • P. Frankl
  • V. Rödl
Original Papers


In 1973, E. Szemeredi proved a theorem which found numerous applications in extremal combinatorial problems—The Uniformity Lemma for Graphs. Here we consider an extension of Szemeredi's theorem tor-uniform hypergraphs.


Numerous Application Combinatorial Problem Extremal Combinatorial Problem Uniformity Lemma 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Erdös, P., Frankl, P., Rödl, V. (1986): The Asymptotic Number of Graphs not Containing a Fixed Subgraph and a Problem for Hypergraphs Having no Exponent. Graphs and Combinatorics2, 113–121MathSciNetGoogle Scholar
  2. 2.
    Frankl, P., Füredi, Z. (1987): Exact Solution of Some Turan-Type Problems, JCT A45, 226–262Google Scholar
  3. 3.
    Szemeredi, E. (1976): Regular Partitions of Graphs, Proc. Colloq. Int. CNRS, pp. 399–401. Paris CNRSGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • P. Frankl
    • 1
  • V. Rödl
    • 2
  1. 1.CNRSParisFrance
  2. 2.Emory UniversityAtlantaUSA

Personalised recommendations